Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 881 to 900 of 1851

881
Irregular Sampling on Shift Invariant Spaces

Kwon, Kil-Hyunresearcher; Lee, Jae-Kyu, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E93A, no.6, pp.1163 - 1170, 2010-06

882
Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

883
Isotropy representations of cylic group actions on homotopy spheres

서동엽researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.175 - 178, 1988-08

884
Iterations of the unit singular inner function

김홍오researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.243 - 246, 1988-07

885
Iterations, Denjoy-Wolff Points and Ergodic Properties of Point-Mass Singular Inner Functions

Kim, Hong Ohresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.175, no.1, pp.105 - 117, 1993-05

886
Iterative proportional fitting for nonhierarchical log-linear models

Kim, Sung-Horesearcher, COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, v.26, no.6, pp.1443 - 1460, 1997

887
Jacobi-Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression

Everitt, W. N.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Wellman, R.; Yoon, G. J., JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.208, no.1, pp.29 - 56, 2007-11

888
Joint conditional Gaussian graphical models with multiple sources of genomic data

Chun, Hyonhoresearcher; Chen, M; Li, B; Zhao, H, Frontiers in Genetics, v.4, no.DEC, 2013-12

889
Kernel estimation of discontinuous regression functions

Kang, KH; Koo, JY; Park, Cheolwooresearcher, STATISTICS & PROBABILITY LETTERS, v.47, no.3, pp.277 - 285, 2000-04

890
Kernel partial correlation: a novel approach to capturing conditional independence in graphical models for noisy data

Oh, Jihwan; Zheng, Faye; Doerge, R. W.; Chun, Hyonhoresearcher, JOURNAL OF APPLIED STATISTICS, v.45, no.14, pp.2677 - 2696, 2018

891
KINEMATIC FORMULA AND TUBE FORMULA IN SPACE OF CONSTANT CURVATURE

Lee, Sungyunresearcher, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.33, no.1, pp.88 - 1, 1990-02

892
L-2-contraction for shock waves of scalar viscous conservation laws

Kang, Moon-Jinresearcher; Vasseur, Alexis F., ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.1, pp.139 - 156, 2017-01

893
L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43, 2021-01

894
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

895
L-P error estimates and superconvergence for covolume or finite volume element methods

Chou, SH; Kwak, Do Youngresearcher; Li, O, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.19, no.4, pp.463 - 486, 2003-07

896
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

897
Laces: A generalisation of braids

Fenn, R; Jin, Gyo Taekresearcher; Rimanyi, R, OSAKA JOURNAL OF MATHEMATICS, v.38, no.2, pp.251 - 269, 2001-06

898
Lagrangian torus fibration of quintic Calabi-Yau hypersurfaces III: Symplectic topological SYZ mirror construction for general quintics

Ruan, Wei Dongresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.63, no.2, pp.171 - 229, 2003-02

899
Lagrangian Torus Fibrations of Quintic Calabi-Yau Hypersurfaces II: Technical results on gradient flow construction

Ruan, Wei Dongresearcher, JOURNAL OF SYMPLECTIC GEOMETRY , v.1, no.3, pp.435 - 522, 2002-05

900
Langlands Programme

Ja Kyung Kooresearcher, 대한수학회논문집, v.5, no.2, pp.31 - 43, 1990-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0